MAUDE Adverse Event Report: MASIMO - 40 PARKER RAINBOW DCI; OXIMETER

MASIMO - 40 PARKER RAINBOW DCI; OXIMETER
Model Number 2696
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts for product return and requests for additional information were made.The product has not been returned to masimo to allow an analysis to be performed.If new information is obtained or the product is returned, a follow up report will be submitted.
 
Event or Problem Description
The customer reported: "intermittently losing signal." no patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During inspection, the sensor failed visual analysis due to a torn outer jacket at the bend relief area of the m15 connector.Eeprom content verification did not identify any issues.The sensor failed continuity testing due to an open connection in the cable on the emitter circuit at the torn outer jacket area.When the sensor was connected to a masimo monitoring device, the device was able to generate a "check sensor connection" error message.Corrected data: lot# was updated from "a6j177" to "k16jp1".Model# was updated from "23953" to "2696".Device manufacture date was updated from "09/21/2016" to "09/29/2016".

Brand Name
RAINBOW DCI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7224037
Report Number2031172-2018-00030
Device Sequence Number984033
Product Code DQA
UDI-Device Identifier00843997004855
UDI-Public00843997004855
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Emergency Medical Technician
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2696
Device Catalogue Number2696
Device Lot NumberK16JP1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2018
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 01/04/2018
Supplement Date Received by Manufacturer03/12/2018
Initial Report FDA Received Date01/28/2018
Supplement Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RC-4 CABLE